# SDR 9624636302

- Difficulty date: November 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Unit
- Condition: Failed
- Location: Nr 3 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NR 3 LEADING EDGE FLAP DID NOT RETRACT ACCOMPANIED BY A LEADING EDGE FLAP STATUS MESSAGE.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 3 LEADING EDGE FLAP DRIVE UNIT AND FOUR RELAYS, OPERATIONAL CHECK GOOD.
